# SDR AALA201607189006

- Difficulty date: July 16, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 70,770 hours, 24,817 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Bolt
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 ENTRY DOOR GIRT BAR MECHANISM FORWARD GIRT BAR LOCKING CAM ATTACH BOLT LOOSE.  SECURED BOLT IAW AMM 20-11-00-201.
